# SDR SIMA20201224003

- Difficulty date: December 24, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N263NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000703
- Aircraft time: 7,545 hours, 4,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX CABIN FLASHLIGHT SHOWS SIGN OF CORROSION.  C/A: REMOVED AND REPLACED AFT PAX CABIN FLASHLIGHT, IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
